# SDR AALA201905149009

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 53,732 hours, 22,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS RIGHT MLG DID NOT RETRACT ON DEPARTURE AND RIGHT MLG IN TRANSIT LIGHT DID NOT ILLUMINATE. OVERHEAD GEAR INDICATION SYSTEM SHOWED RIGHT MLG WAS RETRACTED. MAINTENANCE REMOVED AND REPLACED PROXIMITY SWITCH 5073 ON RT MLG IAW AMM 32-61-31. CLEARED FAULTS ON PSEU.
